Trazadone Question ???

Discussion in 'Fibromyalgia Main Forum' started by Empower, Oct 17, 2005.

  1. Empower

    Empower New Member

    I just took my first Trazadone last night and wheewwwww, what an awful night

    I broke my 50 mg pill in 1/2, in 1/2 again, in 1/2 again and so on and so on, until I had a tiny granule, because I am SOOOO sensitive to meds

    Almost instantly I felt groggy and yet hyper, nauseous, heart pounding, felt like I was sleeping but yet I know I was awake!

    Did anyone else experience this? Do these weird feelings go away?

    I am so "hungover" this morning, can't move
  2. chp1298

    chp1298 New Member

    I take this nightly and if I dont go to bed within 15 minutes I become loopy,banging in doorways etc. It helps me get to sleep with my ambien,but nothing KEEPS me to sleep. I awake many times and them awake for good by 330 most nights.
  3. hurts2003

    hurts2003 New Member

    It used to take 125mg every night and it never did me that way - in fact sometimes its would be 2 or 3 hours before I would ever fall asleep. I have a very high tollerance to meds though - My husband says it would take a steam roller to knock me out.
  4. TwinMa

    TwinMa New Member

    I took trazadone quite a few years ago and it wired me. I started with 1 pill and just stayed awake all night. I told my doc and she said to try 2 pills. I took 2 and that really wired me even more. I tried one more night with two pills, but gave up after that. I needed some sleep!

    I am very sensitive to medication also.

    I now take Ambien to get to sleep and it works well for me. Unfortunately, I don't stay asleep. No hangover, at least. Still haven't found that "magic bullet" to give a great night's sleep.

    Katy
  5. Kat_in_Texas

    Kat_in_Texas New Member

    I take 100mg and have no problem. I am pretty out of it within 20 minutes so I have to take it right at bedtime. It does help me sleep better. Although I still don't stay asleep all night, I can go right back to sleep until the Trazodone wears off. I sometimes take 150mg on the weekends when I can stay in bed later and that has helped my body a bit when I'm really hurting.

    I did have a fair amount of "hangover" feeling the first couple of days, but haven't had that since. I've been taking it for almost a year.

    Hope you find something that will help and not give you such awful side effects. I'm sorry you're going through that!

    Kat